U.S. doctors online nowAsk doctors free
ZA
A 36-year-old female asked:

Been diagnosed with gerd/gastritis pending upcoming scope. meds given (pariet, peploc, ranatidine) make my stomach feel like a gnawing hollow pain?

1 doctor answer1 doctor weighed in
Dr. Donald Colantino
Internal Medicine 61 years experience
Gastritis: Your symptoms may be from inflammation rather than the medications.You may need treatment for h pylori. I'm sure you'll be tested for this. Avoid alcohol, caffeine,nicotine, irritants like aspirin,ibuprofen,naproxen. Add liquid medications like mylanta or try carafate until your gastroscopy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 6, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.